RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2015, Volume 15, Number 4, Pages 749–766 (Mi mmj585)  

This article is cited in 2 scientific papers (total in 2 papers)

Borsuk–Ulam type spaces

Oleg R. Musinab, Alexey Yu. Volovikovc

a IITP RAS, Bolshoy Karetny per. 19, Moscow, 127994, Russia
b Department of Mathematics, University of Texas at Brownsville, Brownsville, TX, 78520
c Department of Higher Mathematics, MSTU MIREA, Vernadskogo av., 78, Moscow, 119454, Russia

Abstract: We consider spaces with free involutions that satisfy the Borsuk–Ulam theorems (BUT spaces). There are several equivalent definitions for BUT spaces that can be considered as their properties. Our main technical tool is Yang's cohomological index.

Key words and phrases: Borsuk–Ulam theorem, Tucker's lemma, Yang's index.

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
The research was carried out at the IITP RAS at the expense of the Russian Foundation for Sciences (project 14-50-00150).


DOI: https://doi.org/10.17323/1609-4514-2015-15-4-749-766

Full text: http://www.mathjournals.org/.../2015-015-004-011.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 55M20, 57S17
Received: February 3, 2015
Language:

Citation: Oleg R. Musin, Alexey Yu. Volovikov, “Borsuk–Ulam type spaces”, Mosc. Math. J., 15:4 (2015), 749–766

Citation in format AMSBIB
\Bibitem{MusVol15}
\by Oleg~R.~Musin, Alexey~Yu.~Volovikov
\paper Borsuk--Ulam type spaces
\jour Mosc. Math.~J.
\yr 2015
\vol 15
\issue 4
\pages 749--766
\mathnet{http://mi.mathnet.ru/mmj585}
\crossref{https://doi.org/10.17323/1609-4514-2015-15-4-749-766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438832}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368530900011}


Linking options:
  • http://mi.mathnet.ru/eng/mmj585
  • http://mi.mathnet.ru/eng/mmj/v15/i4/p749

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. R. Musin, “Homotopy invariants of covers and KKM-type lemmas”, Algebr. Geom. Topol., 16:3 (2016), 1799–1812  crossref  mathscinet  zmath  isi  scopus
    2. O. R. Musin, “Towards a proof of the 24-cell conjecture”, Acta Math. Hung., 155:1 (2018), 184–199  crossref  mathscinet  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:136
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020